# SDR DL757071393

- Difficulty date: October 28, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 52,522 hours, 24,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Condition: Partial Inflate
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING SLIDE DEPLOYMENT TRANSMITTAL 6T129 FOR RIGHT OVERWING ESCAPE SLIDE, SLIDE DID NOT FULLY DEPLOY
